Open Access
11 December 2005 Stability on coupling SIR epidemic model with vaccination
Helong Liu, Houbao Xu, Jingyuan Yu, Guangtian Zhu
J. Appl. Math. 2005(4): 301-319 (11 December 2005). DOI: 10.1155/JAM.2005.301


We develop a mathematical model for the disease which can be transmitted via vector and through blood transfusion in host population. The host population is structured by the chronological age. We assume that the instantaneous death and infection rates depend on the age. Applying semigroup theory and so forth, we investigate the existence of equilibria. We also discuss local stability of steady states.


Download Citation

Helong Liu. Houbao Xu. Jingyuan Yu. Guangtian Zhu. "Stability on coupling SIR epidemic model with vaccination." J. Appl. Math. 2005 (4) 301 - 319, 11 December 2005.


Published: 11 December 2005
First available in Project Euclid: 22 December 2005

zbMATH: 1089.92046
MathSciNet: MR2204917
Digital Object Identifier: 10.1155/JAM.2005.301

Rights: Copyright © 2005 Hindawi

Vol.2005 • No. 4 • 11 December 2005
Back to Top